# SDR ASOA200900175

- Difficulty date: February 2, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,819 hours, 7,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280 FWD CORNER CORRODED AT WL 72.50.  REPAIRED RT FLOOR SILL AT FS 280 PER REO 670-53-21-139.  REFER TO EC/TC REO 670-53-21-139 FOR WORK ACCOMPLISHED 2-11-09.
